# SDR USAABB09001

- Difficulty date: January 4, 2009
- Submitted: January 5, 2009
- Operation: Air carrier
- Aircraft: N255AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 25257
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 20121
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - ALL EMERGENCY LIGHTS SUPPLIED BY EMERGENCY POWER SUPPLY UNIT M379 WERE FOUND INOPERATIVE.  MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT M379 POWER CHARGER.  OPERATIONALLY CHECKS OK.
